Skip to content

Research at St Andrews

On the Hausdorff and packing measures of typical compact metric spaces

Research output: Contribution to journalArticle

Author(s)

S. Jurina, N. MacGregor, A. Mitchell, L. Olsen, A. Stylianou

School/Research organisations

Abstract

We study the Hausdorff and packing measures of typical compact metric spaces belonging to the Gromov–Hausdorff space (of all compact metric spaces) equipped with the Gromov–Hausdorff metric.
Close

Details

Original languageEnglish
Pages (from-to)709–735
Number of pages27
JournalAequationes Mathematicae
Volume92
Issue number4
Early online date24 Apr 2018
DOIs
Publication statusPublished - Aug 2018

    Research areas

  • Box dimension, Compact metric space, The Gromov-Hausdorff metric, Hewitt-Stromberg measure Hausdorff measure, Packing measure

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. On the rate of convergence of ((||ƒ||p)¦(||ƒ||∞))p as p →∞

    Olsen, L. O. R., Feb 2019, In : Mediterranean Journal of Mathematics. 16, 10 p., 11.

    Research output: Contribution to journalArticle

  2. On average Hewitt-Stromberg measures of typical compact metric spaces

    Olsen, L., 24 Jan 2019, In : Mathematische Zeitschrift. First Online, 25 p.

    Research output: Contribution to journalArticle

  3. On the average box dimensions of graphs of typical continuous functions

    Adam-Day, B., Ashcroft, C., Olsen, L., Pinzani, N., Rizzoli, A. & Rowe, J., Dec 2018, In : Acta Mathematica Hungarica. 156, 2, p. 263-302 40 p.

    Research output: Contribution to journalArticle

  4. Average distances between points in graph-directed self-similar fractals

    Olsen, L. & Richardson, A., 27 Aug 2018, In : Mathematische Nachrichten. Early View, 25 p.

    Research output: Contribution to journalArticle

Related by journal

  1. Multifractal spectra and multifractal zeta-functions

    Mijovic, V. & Olsen, L. O. R., Feb 2017, In : Aequationes Mathematicae. 91, 1, p. 21-82 62 p.

    Research output: Contribution to journalArticle

  2. Hausdorff and packing dimensions of subsets of Moran fractals with prescribed group frequency of their codings

    Li, W., Olsen, L. O. R. & Wen, Z., 2009, In : Aequationes Mathematicae. p. 171-185 14 p.

    Research output: Contribution to journalArticle

  3. Density theorems for Hausdorff and packing measures of self-similar sets

    Olsen, L., Jun 2008, In : Aequationes Mathematicae. 75, 3, p. 208-225 18 p.

    Research output: Contribution to journalArticle

ID: 252145689

Top